MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA
Model Number 470101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: report states, "caresite cracking leaking and nurses are "getting splattered with blood".No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Further investigation of the complaint is not possible.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11619134
Report Number2523676-2021-00079
Device Sequence Number17146362
Product Code FPA
UDI-Device Identifier04046964183874
UDI-Public04046964183874
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number470101
Device Catalogue Number470101
Device Lot Number0061744650
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1